# SDR SWAA031735

- Difficulty date: August 3, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 21,183 hours, 17,860 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z23R
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DIVERSION, LANDING GEAR WOULD NOT RETRACT.  FOUND, LANDING GEAR LEVER LATCH CIRCUIT BREAKER TRIPPED, RESET CIRCUIT BREAKER AND CYCLED GEAR PER MM.  OPS CHECKED GOOD PER MM.
